MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE WITH BONE CLEANING TIP; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE WITH BONE CLEANING TIP; LAVAGE, JET
Catalog Number 0210110000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that water was leaking from the battery box during preparation prior to a procedure.There was no patient impact, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description

Brand Name
INTERPULSE HANDPIECE WITH BONE CLEANING TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8004907
Report Number0001811755-2018-01791
Device Sequence Number202975
Product Code FQH
UDI-Device Identifier34546540683831
UDI-Public34546540683831
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210110000
Device Lot Number18104022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Initial Date Received by Manufacturer 10/13/2018
Supplement Date Received by Manufacturer10/13/2018
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1